# SDR CALA0500004

- Difficulty date: January 9, 2005
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N14613
- Make and model: Boeing 737524
- Aircraft serial: 27326
- Aircraft time: 30,251 hours, 16,133 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C33950
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT SCREW HOLE ON FORWARD FLANGE AT STA 986.5, RBL 29.  THE CORROSION WAS REMOVED AND A STRAP REPAIR WAS INSTALLED IAW SRM 53-00-51, FIGURE 203.
